On the asphericity of a family of relative group presentations

Davidson, P.J. (2009) On the asphericity of a family of relative group presentations. International Journal of Algebra and Computation, 19 (2). pp. 159-189. ISSN 0218-1967

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

Excluding four unresolved cases, we give a classification of asphericity in relative presentations of the form 〈H, t; tnat-1b〉 where the orders of a and b are both at least 3.